MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GreenLight XPS; Powered Laser Surgical Instrument

AMERICAN MEDICAL SYSTEMS GreenLight XPS; Powered Laser Surgical Instrument
Model Number 0010-0210
Medical Device Problem Codes Power Conditioning Problem (1474); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the laser shut off twice in the middle of a case.It was found the breaker was tripped, it was repaired, the breaker was on, but it powered down again.The procedure was not completed due to the power issue.There was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The product was not returned for analysis; however, the complaint could be confirmed according to work performed by a field service engineer (fse) at the customer site.The fse performed a functional test and did not find fault conditions during testing.The device history record (dhr) met all material, assembly and performance specifications.The instructions for use (ifu) were reviewed and did not reveal any evidence of device off-label use or failure to follow instructions.A risk review was completed and confirmed that the event of laser energy emitted straight through the fiber tip and aborted and/or incomplete procedure due to device issue, re-intervention planned is defined in the risk documentation.This investigation is assigned a most probable conclusion code of no problem detected.This conclusion was selected because the reason for device - tripping the breaker and device - unexpected shutdown could not be duplicated/replicated during fse onsite analysis.The conclusion is acceptable because of the analysis of the available information in the complaint did not find/reveal any fault condition(s) within the product.The evidence from the product record review did not identify a potential product quality issue or new patient harm.It can be concluded that the product operates as intended with no issues.

Brand Name
GreenLight XPS
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 -201
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 -201
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50883915
Report Number2124215-2026-50889
Device Sequence Number10708355
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public(01)00878953005508
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured09/24/2012
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown